MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Foreign Body In Patient (2687)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the registered nurse (rn) was in room administering medications and was concerned for patient aspiration following immediately needing increased oral suction.The rn ordered chest x-ray for aspiration.The radiologist called the rn with report stating duo tube was broken in two pieces and distal pieces was sitting in esophagus and stomach.The rn called the provider and was ordered to remove proximal portion and call gastrointestinal (gi) for foreign body removal.The gi called back and decided to do an esophagogastroduodenoscopy in the morning.Additional information was received from the customer and stated that esophagogastroduodenoscopy was performed, and they were unable to remove the pieces.The patient was discharged in stable condition.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on 21-mar-2023.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a functional and visual evaluations to confirm the reported condition and determine the root cause.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR 43INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18682001
Report Number9612030-2024-00036
Device Sequence Number12301050
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public10884521582972
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2307202664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/07/2024
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale